| Model Number |
PM7100 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Failure to Analyze Signal (1539)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, prior to use, the product¿s reading went haywire and gave inconsistent readings.Sometimes readings were also lost. there was no patient involvement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, e1 (first name, last name, facility name, street 1 <(>&<)> 2, city, postal code, phone number, email), e2, e3, g2, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the numbers on the screen kept fluctuating every second.The reading was unstable.It was reported that product¿s reading went haywire and gave inconsistent readings.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, prior to use, product¿s reading went haywire and gave inconsistent readings.The readings obtained were between 15-40 and the numbers were fluctuating every millisecond.Auto baseline was set then the numbers kept dropping and fluctuating as the above value.An attempt to reset the baseline was made, but the numbers were still fluctuating.Sometimes readings was also lost. the sensor was covered with the white tape.There was no patient involvement.
Additional Manufacturer Narrative
Correction: d9.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functional testing found that the uut was connected to the device's preamp.The system remained connected for multiple hours and the there was no observation of readings dropping out.The issue was resolved by replacing the main board.It was reported that the device's reading went haywire and gave inconsistent readings.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.